# SDR RAIA00708023

- Difficulty date: August 9, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 22,079 hours, 19,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5599 - STL - EMERGENCY LIGHT GALLEY WALL EXIT LOCATOR INOP.  MAINTENANCE RESET POWER TO EMERGENCY LIGHT SYSTEM AND RESECURED WIRING, OPS CHECK GOOD AT THIS TIME.
